MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE TOTAL 44MM BCH FEMORAL HEAD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE TOTAL 44MM BCH FEMORAL HEAD; HIP COMPONENT
Model Number 38CH4400
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, for unknown reasons patient received a revision.
 
Additional Manufacturer Narrative
An update was made to this event on (b)(6) 2020 after the investigation review: allegedly, the patient was revised due to the fracture of the modular neck.Therefore there is no alleged deficiency against this product.Please void the initial report.

Brand Name
CONSERVE TOTAL 44MM BCH FEMORAL HEAD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9847371
Report Number3010536692-2020-00255
Device Sequence Number3331493
Product Code LZO
UDI-Device IdentifierM68438CH44001
UDI-PublicM68438CH44001
Combination Product (Y/N)N
Initial Reporter StateIN
PMA/510(K) Number
K072656
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38CH4400
Device Catalogue Number38CH4400
Device Lot Number0501054945
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/27/2020
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date03/18/2020
Supplement Report FDA Received Date10/14/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;